Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 9

All articles in this issue are freely accessible.

On the periodicity of some Farhi arithmetical functions
Qing-Zhong Ji and Chun-Gang Ji.
Proc. Amer. Math. Soc. 138 (2010), 3025-3035
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hopf formulas for equivariant integral homology of groups
Hvedri Inassaridze and Emzar Khmaladze.
Proc. Amer. Math. Soc. 138 (2010), 3037-3046
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A conjecture of Evans on sums of Kloosterman sums
Evan P. Dummit, Adam W. Goldberg and Alexander R. Perry.
Proc. Amer. Math. Soc. 138 (2010), 3047-3056
Abstract, references and article information
Full-text PDF Free Access
Lamplighter graphs do not admit harmonic functions of finite energy
Agelos Georgakopoulos.
Proc. Amer. Math. Soc. 138 (2010), 3057-3061
Abstract, references and article information
Full-text PDF Free Access
The complete generating function for Gessel walks is algebraic
Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij.
Proc. Amer. Math. Soc. 138 (2010), 3063-3078
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quasigroup automorphisms and the Norton-Stein complex
Brent L. Kerby and Jonathan D. H. Smith.
Proc. Amer. Math. Soc. 138 (2010), 3079-3088
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Relèvement de formes modulaires de Siegel
Benoît Stroh.
Proc. Amer. Math. Soc. 138 (2010), 3089-3094
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On unramified Galois $2$-groups over $\mathbb Z_2$-extensions of real quadratic fields
Yasushi Mizusawa.
Proc. Amer. Math. Soc. 138 (2010), 3095-3103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Affine varieties with stably trivial algebraic vector bundles
Zbigniew Jelonek.
Proc. Amer. Math. Soc. 138 (2010), 3105-3109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Arithmetical rank of toric ideals associated to graphs
Anargyros Katsabekis.
Proc. Amer. Math. Soc. 138 (2010), 3111-3123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Symmetric Utumi quotient rings of Ore extensions by skew derivations
Chen-Lian Chuang and Yuan-Tsung Tsai.
Proc. Amer. Math. Soc. 138 (2010), 3125-3133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the universal enveloping algebra of a Lie algebroid
I. Moerdijk and J. Mrčun.
Proc. Amer. Math. Soc. 138 (2010), 3135-3145
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the structure of the space of cusp forms for a semisimple group over a number field
Goran Muić.
Proc. Amer. Math. Soc. 138 (2010), 3147-3158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fiber products and class groups of hyperelliptic curves
Jeffrey D. Achter.
Proc. Amer. Math. Soc. 138 (2010), 3159-3161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability of weighted point evaluation functionals
Jesús Araujo and Juan J. Font.
Proc. Amer. Math. Soc. 138 (2010), 3163-3170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sectional Lyapunov exponents
Alexander Arbieto.
Proc. Amer. Math. Soc. 138 (2010), 3171-3178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A strong maximum principle for parabolic systems in a convex set with arbitrary boundary
Lawrence Christopher Evans.
Proc. Amer. Math. Soc. 138 (2010), 3179-3185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Spectrum of the complex Laplacian on product domains
Debraj Chakrabarti.
Proc. Amer. Math. Soc. 138 (2010), 3187-3202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Symmetry of bound and antibound states in the semiclassical limit for a general class of potentials
Semyon Dyatlov and Subhroshekhar Ghosh.
Proc. Amer. Math. Soc. 138 (2010), 3203-3210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Periodic orbits of large diameter for circle maps
Lluís Alsedà and Sylvie Ruette.
Proc. Amer. Math. Soc. 138 (2010), 3211-3217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniform global attractors for first order non-autonomous lattice dynamical systems
Ahmed Y. Abdallah.
Proc. Amer. Math. Soc. 138 (2010), 3219-3228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Liouvillian first integrals for Liénard polynomial differential systems
J. Llibre and C. Valls.
Proc. Amer. Math. Soc. 138 (2010), 3229-3239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Discrete function theory based on skew Weyl relations
Hilde De Ridder, Hennie De Schepper, Uwe Kähler and Frank Sommen.
Proc. Amer. Math. Soc. 138 (2010), 3241-3256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A compact embedding of a Sobolev space is equivalent to an embedding into a better space
Piotr Hajłasz and Zhuomin Liu.
Proc. Amer. Math. Soc. 138 (2010), 3257-3266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the distribution and interlacing of the zeros of Stieltjes polynomials
A. Bourget and T. McMillen.
Proc. Amer. Math. Soc. 138 (2010), 3267-3275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generic properties of critical points of the scalar curvature for a Riemannian manifold
Anna Maria Micheletti and Angela Pistoia.
Proc. Amer. Math. Soc. 138 (2010), 3277-3284
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Non-representability of finite projective planes by convex sets
Martin Tancer.
Proc. Amer. Math. Soc. 138 (2010), 3285-3291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A lower bound on the subriemannian distance for Hölder distributions
Slobodan N. Simić.
Proc. Amer. Math. Soc. 138 (2010), 3293-3299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stable hypersurfaces with constant scalar curvature
Hilário Alencar, Walcy Santos and Detang Zhou.
Proc. Amer. Math. Soc. 138 (2010), 3301-3312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Point-cofinite covers in the Laver model
Arnold W. Miller and Boaz Tsaban.
Proc. Amer. Math. Soc. 138 (2010), 3313-3321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Saturation of the weakly compact ideal
Alex Hellsten.
Proc. Amer. Math. Soc. 138 (2010), 3323-3334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
\null Max-Min characterization of the mountain pass energy level for a class of variational problems
Jacopo Bellazzini and Nicola Visciglia.
Proc. Amer. Math. Soc. 138 (2010), 3335-3343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Non-commutative Reidemeister torsion and Morse-Novikov theory
Takahiro Kitayama.
Proc. Amer. Math. Soc. 138 (2010), 3345-3360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The marked length spectrum of a projective manifold or orbifold
Daryl Cooper and Kelly Delp.
Proc. Amer. Math. Soc. 138 (2010), 3361-3376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Embeddings of $k$-connected $n$-manifolds into $\mathbb {R}^{2n-k-1}$
A. Skopenkov.
Proc. Amer. Math. Soc. 138 (2010), 3377-3389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Errata to “Vector measures and the strong operator topology”
Paul Lewis, Kimberly Muller and Andy Yingst.
Proc. Amer. Math. Soc. 138 (2010), 3391-3391
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions